Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Quasi Conformal Curvature Tensor on a Lorentzian Para-Sasakian Manifold


Amit Prakash and Anjana Singh


In This paper, we consider quasi-conformally flat, quasi-conformally conservative and -quasi conformally flat Lorentzian para-sasakian manifold. It has also been proved that an Einstein Lorentzian para-sasakian manifold satisfying the relation R(X, Y).  = 0, where  is a quasi-conformal curvature tensor is locally isometric with a unit sphere.

Keywords and Phrases : LPS manifold, quasi-conformal curvature tensor, -quasi conformally flat
AMS Subject Classification : : 53C05, 53C15.

Received date : 22 May, 2009

Accepted date:10 July, 2009

cited by: J.T.S. Vol. 3 (2009), pp. 59-70

Download PDF